# SDR CA190626013

- Difficulty date: June 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,252 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Lock
- Part number: 350A37118322
- Condition: Broken
- Location: M/R Shaft
- Component: M/R Shaft, Snias
- Component part number: 350A3700305
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF MGB CHIP LIGHT ILLUMINATED, PILOT RETURNED TO LANDING PAD, CHIP PLUGS WERE INSPECTED, MAST CHIP DETECTOR WAS BROKEN OFF. (TC# 20190626013)
